Tadele Mengesha



Tadele Mengesha   
The University of Tennessee, Knoxville
Department of Mathematics,
204 Ayres Hall

Telephone: (865) 974-6577
Email: mengesha at utk dot edu    

Research topics of interest

Publications and preprints

  • A potential space estimate for solutions of systems of nonlocal equations in peridynamics (with J. Scott), Submitted, PDF
  • Solvability of nonlocal systems related to peridynamics, (with M. Kassmann and J. Scott),  Communications on Pure & Applied Analysis, Vol 18, 3, 1303-1332, 2019. PDF.
  • Nonlocal criteria for compactness in the space of Lp vector fields, (with Q. Du and X. Tian), Submitted, 2018, PDF.
  • Fractional Korn and Hardy-type inequalities for vector fields in half space, To appear in Communications in Contemporary Mathematics, 2018, PDF.
  • Gradient estimates for weak solutions of linear elliptic systems with singular-degenerate coefficients, (with D. Cao and T. Phan),  To appear in the Proceedings of the AMS Contemporary Mathematics, 2018.
  • Weighted-W1,p estimates for weak solutions of degenerate elliptic equations with coefficients degenerate in one variable, (with T. Phan), Nonlinear Analysis, 179, 184-236, 2019. PDF
  • Weighted-W1,p estimates for weak solutions of degenerate and singular elliptic equations, (with D. Cao and T. Phan)Indiana Univ Math Journal Vol 67:6, PDF.

  • Gradient weighted norm inequalities for linear  elliptic equations with discontinuous coefficients, (with  K. Adimurthi, and N.C. Phuc). To appear in Applied Mathematics and Optimization, PDF
  • Characterization of function spaces of vector fields and an application in nonlinear peridynamics, Nonlinear Analysis Vol. 140, 82-111, 2016 PDF.
  • Quasilinear equations with general structures and divergence data on Reifenberg flat domains (with N.C. Phuc), Journal of Differential Equations 260, 5421-5449, 2016 PDF.
  • On the variational limit of a class of nonlocal functionals related to peridynamics (with Q. Du), Nonlinearity, 28,  3999- 4035, 2015 PDF.
  • Multiscale analysis of linear evolution equations with applications to nonlocal models for heterogeneous media (with Q. Du, R. Lipton),  ESAIM:M2AN50 (2016) 1425-1455, PDF.
  • Localization of nonlocal gradients in various topologies(with D. Spector), Calculus of Variations and PDE , 52,  12, pp 253279, 2015 PDF.
  • Multiscale analysis of a linear peridynamic solid (with Q. Du), Communications in Mathematical Sciences, Vol 13, No. 15, 1193-1218, 2015 PDF.
  • The peridynamic system as a nonlocal boundary value problem (with Q. Du),  Journal of Elasticity, 116, 27-51, 2014, PDF
  • The bond based peridynamic system with Dirichlet-type volume constraint (with Q. Du), Proc. of the Royal Soc. of Edinburgh: Section A, 144, 161-186, 2014. PDF
  • Analysis of the peridynamic model for sign changing kernels (with Q. Du), Discrete and Continuous Dynamical Systems- Series B, Vol 18, no 5, 1415-1437, 2013, PDF.
  • Nonlocal Korn-type characterization of Sobolev vector fields, Communication in Contemporary Mathematics, 14 (2012), PDF.
  • Global estimates for quasilinear elliptic equations on Reifenberg flat domains (with N.C.Phuc),  Archive for Rational Mechanics and Analysis, Vol 203, no 1, 189 - 216,(2012), PDF.
  • Representation formulas for L-infinity norms of weakly convergent sequences of gradient fields in homogenization, (with R. Lipton),  ESAIM:Mathematical Modelling and Numerical Analysis, 46 1121-1146, (2012), PDF.
  • Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains, (with N.C. Phuc),  Journal of Differential Equations 250, 1, 1485-2507, 2011, PDF.
  • Results on Nonlocal Boundary value problems, (with B. Aksoylu), Numerical Functional Analysis and Optimization, 31, 12, 1301-1317, 2010, PDF.
  • Sufficient conditions for strong local minima: the case of C^1 extremals, (with Y. Grabovsky), Transactions of the AMS. 361, No. 3, 14951541, 2009, PDF.
  • Direct approach to the problem of strong local min in Calculus of Variations., (with Y. Grabovsy), Calculus of Variations and PDE, 29, No. 1, 59-83, 2007, PDF.
  • Sufficient Conditions for local minimizers in Calculus of Variations. Ph.D. thesis, 2007. Temple University.